# SDR SIMA201122204

- Difficulty date: August 6, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- Aircraft time: 22,809 hours, 20,139 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00378
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCENDING FROM FL 300 CABIN CLIMB TO 10100.  DECLARED EMERGENCY AND LANDED IN LGA WITH NO PROBLEMS.  DEFERRED PER MEL 21-16.  REMOVED AND REPLACED DIGITAL CONTROLLER AS PER EMB-MM 21-31-00.  OPS CHECK GOOD.
